advertisement
Question
Posted by: Sarah | 2009/09/27

Calcuim Question

Hi, I have irritable bowl syndrome and I have not been taking calcium as it seems to make my constipation problems worse. Are there any calcium tablets that would not do this to be, as I am worried about a lack of calcium? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Sarah
Georen makes a calcium citrate that is friendlier on the stomach. Ask your pharmacist about this. You also need to split your calcium-intake in smaller dose (whether in the diet or taken as supplements).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement